# SDR CALA2019093001659

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5323151720000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, BILGE AREA, STGR 41L SPLICE, BTWN FR30-31 HAS CORROSION FR 30 - FR 31 STR 41L (A3NB-53-3-6105) REF HAECO LCQ NR 9298314 AND GEN FOUND FWD CARGO COMPARTMENT BILGE AREA STR 41L SPLICE BTWN FR30- 31 TO BE OUT OF LMITS IAW A320 SRM 51-43-00-801 NO LIMITS FOUND REMOVED AND REPLACED SPLICE IAW A320 SRM 51-72-11-711-001 PERFOR MED
